MAUDE Adverse Event Report: EBI, LLC. EBI BONE HEALING SYSTEM SFLX 4 COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)

EBI, LLC. EBI BONE HEALING SYSTEM SFLX 4 COIL; STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)
Model Number N/A
Medical Device Problem Codes Overheating of Device (1437); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Medical product: biomet ebi bone healing system - catalog: #1068234 serial: #(b)(4).Concomitant medical products: therapy date: unknown.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002242816-2020-00080.
 
Event or Problem Description
It was reported by the patient was experiencing pain, shock sensations, and a burning sensation from using the bone healing system (bhs).The patient is using the device on his left ankle.The patient reported that the sflx 4 coil is giving him a burning sensation.The patient reported that the bhs and coil are getting very hot.The patient feels a shocking sensation on the skin from the coil.The patient rated the pain as a 5, on a scale of 1 to 10, with 10 being the highest.The patient reported that he has stepped on the coil several times.The patient has recently increased his daily activities.The patient reported that he recently had another surgery.The patient reached out to his doctor who called the sales representative.The sales representative advised the patient to call zimmer biomet.The patient stopped wearing the device for five days.Attempts have been made and no further information has been provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The investigation is still in progress and once it is complete, a supplemental medwatch 3500a will be submitted.The following section has been corrected: h6: device code corrected to 1437: overheating of device.
 
Additional Manufacturer Narrative
Corrections - b4: date of this report added, d3: manufacturer address and email address, d4: udi, d8a, g1: contact office and manufacturer site, g6: report type additional information - h6: impact code, method, results, and h10: additional narrative, h11.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the lot number of the product us unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description

Brand Name
EBI BONE HEALING SYSTEM SFLX 4 COIL
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE (COIL)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key10319721
Report Number0002242816-2020-00081
Device Sequence Number13582074
Product Code LOF
UDI-Device Identifier00812301020577
UDI-Public00812301020577
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068235
Device Lot Number20048
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer07/24/2020
Not provided
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date07/28/2020
07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic